experiencing redness and swelling of the skin around my eyes, on my cheek and chin after taking enbrel injection. Skin changes are red, puffy, translucent looking swollen skin, itchy and burning sensation on face.
I have been experiencing this problem for the last nine months and did not know where it was coming from. I got sick with an infection and was told to hold my shot for a month. During that time my face begun to look better. It was at that time I started to suspect that it was from enbrel.
- Enbrel Information for Consumers
- Enbrel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Enbrel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Mar 2010 • 4 answers
Posted 28 Sep 2010 • 1 answer
Posted 9 Sep 2015 • 0 answers
Posted 30 Nov 2016 • 1 answerFAQ by Drugs.com
Posted 24 Apr 2017 • 2 answers